# SDR CALA9901499

- Difficulty date: November 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14079
- Make and model: Doug DC-10-30
- Aircraft serial: 46927
- System (JASC): 3234 · Landing Gear Selector
- Part: Safety Wire
- Condition: Out Of Position
- Location: Gear Handle
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

CREW RECEIVED RED GEAR WARNING LIGHTS WHEN GEAR WAS EXTENDED ON APPROACH TO EWR.  A GO-AROUND WAS PERFORMED AND GEAR WAS EXTENDED MANUALLY.  ALL GEAR LIGHTS WERE GREEN AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE LANDING GEAR CONTROL HANDLE WAS NOT MAKING CONTACT WITH SWITCH.  MAINTENANCE FOUND SAFETY WIRE ON LANDING GEAR CONTROL CABLE AT HANDLE ASSEMBLY BINDING TO FRAME.  THE SAFETY WIRE WAS REMOVED AND REPOSITIONED.  THE HANDLE ASSEMBLY WAS CLEANED AND LUBRICATED.  A GEAR SWING WAS PERFORMED IAW MM 32-00.  GEAR OPERATION AND INDICATIONS CHECKED NORMAL.
